# SDR CA061219023

- Difficulty date: November 23, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Engine
- Part serial: 125125
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE THE ENGINE EXPERIENCED TORQUE FLUCTUATIONS ACCOMPANIED BY INCREASED ITT TEMPERATURES.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061219023)
